MAUDE Adverse Event Report: MEDLINE MARATHON

MEDLINE MARATHON
Lot Number P00205825
Health Effect - Clinical Code Pain (1994)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Product is marathon "liquid skin protectant" manufactured for medline industries, (b)(4).Product information data sheet claims that it is a "non-cytotoxic fast-drying liquid barrier film for the protection of damaged or intact skin".It claims it is "no sting" and is intended "to protect or damaged skin from the effects of moisture, friction (rubbing), or shear (tearing)." this data is incorrect and/or misleading, because my patient experiences excruciating pain when it is applied to the damaged skin of his buttocks.He is paraplegic and lies on his buttocks most of the time.Dose or amount: 0.5 g grams.Frequency: 4 times a day.Route: topical.Therapy start date: (b)(6) 2017.Therapy end date: (b)(6) 2017.Diagnosis or reason for use: decubitus ulcer buttocks.Event abated after use stopped or dose reduced: yes.

Brand Name
MARATHON
Common Device Name
MARATHON
Manufacturer (Section D)
MEDLINE
MDR Report Key6533440
Report NumberMW5069441
Device Sequence Number19239279
Product Code KMF
UDI-Device Identifier30884389109858
UDI-Public(01)30884389109858
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/28/2018
Device Lot NumberP00205825
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight180